# SDR REXA200800006

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N8495B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7495
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE TOILET SMOKE MESSAGE ON TAKEOFF, QRH FOLLOWED RETURNED TO AIRPORT NO SMOKE OR HEAT NOTICED.  SYSTEM DEFERRED PER MEL 26-16-01 (DETECTOR NEEDS CHANGED).
